Syzygies of the secant variety of a curve

Jessica Sidman, Peter Vermeire

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We show the secant variety of a linearly normal smooth curve of degree at least 2g + 3 is arithmetically Cohen-Macaulay, and we use this information to study the graded Betti numbers of the secant variety.

Original languageEnglish
Pages (from-to)445-465
Number of pages21
JournalAlgebra and Number Theory
Issue number4
StatePublished - 2009


  • Graded Betti numbers
  • Projective curves
  • Secant varieties
  • Syzygies


Dive into the research topics of 'Syzygies of the secant variety of a curve'. Together they form a unique fingerprint.

Cite this